Some linear-invariant families of functions having an integral representation
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1983), pp. 82-85
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1983_5_a16,
author = {V. V. Starkov},
title = {Some linear-invariant families of functions having an integral representation},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {82--85},
year = {1983},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1983_5_a16/}
}
V. V. Starkov. Some linear-invariant families of functions having an integral representation. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1983), pp. 82-85. http://geodesic.mathdoc.fr/item/IVM_1983_5_a16/